# SDR ASAA2021121836933

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,426 hours, 6,761 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: 8220990004
- Part serial: 17H34Y
- Condition: Inoperative
- Location: Aft Cgo Comp
- Part time: 44,484 hours, 13,250 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 RADIO UNABLE TO TRANSMIT NOR RECEIVE ON BOTH ACP'S. GROUNDED - YES. REMOVED AND REPLACED HF #1 TRANSCEIVER PER B737-900 AMM 23-11-21. PERFORMED GOOD INSTALLATION TEST OF HF #1 PER AMM 23-11-21-400-801. PERFORMED GOOD HF #1 SYSTEM TEST PER AMM 23-11-00-730-801. GROUND VERIFICATION TEST PASSED.
